Co-Codamol Effervescent Tablets 8/500 (Paracetamol And Codeine) For The Relief Of Mild To Moderate Pain Such As Period Pain, Headache, Migraine, Toothache, Muscular And Rheumatic Pain, Backache (Lumbago) Strains, Sprains And Sciatica In Adults And Adolescents Aged 12 Years And Over. (Three Days Maximum)
1 in stock
Co-Codamol Effervescent Tablets 8/500 (Paracetamol And Codeine) For The Relief Of Mild To Moderate Pain
Co-codamol Soluble Tablets
Do not take continuously for more than 3 days without consulting your doctor.
Adults and the elderly:
Two tablets, to be dissolved in a glass of water, every 4 hours when necessary up to a maximum of 8 tablets in 24 hours.
Children aged 16 to 18 years:
One to two tablets every 6 hours when necessary up to a maximum of four doses in 24 hours.
Children aged 12 to 15 years:
One tablet every 6 hours when necessary to a maximum of four doses in 24 hours.
Do not take co-codamol soluble and tell your doctor if:
Do not take co-codamol if any of the above applies to you. If you are not sure, talk to your doctor or pharmacist before taking co-codamol.
Take special care and check with your doctor before taking co-codamol if:
Each tablet contains 500mg paracetamol and 8mg codeine phosphate hemihydrate.
Excipients with known effect:
Each tablet contains 50mg of sorbitol and 10mg of saccharin sodium
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
Temporarily hold lost fillings and inlays in place until you have a chance to visit the dentist with DenTek Temparin Max.
Ascorbic Acid Tablets contain ascorbic acid. Ascorbic acid is a form of vitamin C. It
is used as a supplement to supports multiple bodily processes and helps to keep us feeling physically and mentally well.
The body needs Vitamin D for bones as we need it to absorb calcium and we also need it for the normal functioning of the immune system as well as for muscle function.
These Careway supplements contain 25µg of vitamin D per tablet.
Nurofen for Children Strawberry 7 – 12 years Double Strength 200mg/5ml Oral Suspension is a liquid ibuprofen suspensions that provides pain and fever relief for children 7yrs – 12yrs and weighing over 20kg.
• Suitable for children over the age of 7
• Starts to get to work in 15 minutes to relieve fever
• Up to 8 hours fever relief
• Sugar & colour free
• Spoon for accurate and easy dosing
Double Strenght Ibuprofen suspension 200mg/5ml
Paracetamol suspension for children 3 plus months
Paracetamol 120mg suspension, Generic of Calpol
Brand might differ from the image shownLearn More
Emla Cream temporarily numbs skin for pain relief during injections
Emla cream should be best used for procedures which use needles, including injections
Emla cream gets to work within 60 minutes
• Includes one 5g tube of cream (non-absorbent dressings should be purchased separately)
Constella (Linaclotide) is used to treat certain types of bowel problems (irritable bowel syndrome with constipation, chronic idiopathic constipation).Learn More
If your cough feels like it is wet, and you’re producing mucus or phlegm, you may have a mucus cough. Try Benylin Mucus Cough Max
Strepsil soothing throat spray, Soothe sore, scratchy throats with the ease of a spray enriched with honey.